JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SYMMETRY OVER CENTERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 4,  2015, pp.377-386
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.4.377
 Title & Authors
SYMMETRY OVER CENTERS
KIM, DONG HWA; LEE, YANG; SUNG, HYO JIN; YUN, SANG JO;
  PDF(new window)
 Abstract
The symmetric ring property was due to Lambek and provided many useful results in relation with noncommutative ring theory. In this note we consider this property over centers, introducing symmetric-over-center. It is shown that symmetric and symmetric-over-center are independent of each other. The structure of symmetric-over-center ring is studied in relation to various radicals of polynomial rings.
 Keywords
symmetric-over-center ring;center;symmetric ring;
 Language
English
 Cited by
 References
1.
S.A. Amitsur, A general theory of radicals III, American J. Math. 76 (1954), 126-136. crossref(new window)

2.
S.A. Amitsur, Radicals of polynomial rings, Canad. J. Math. 8 (1956), 355-361. crossref(new window)

3.
D.D. Anderson, V. Camillo, Semigroups and rings whose zero products commute, Comm. Algebra 27 (1999) 2847-2852. crossref(new window)

4.
G.F. Birkenmeier, H.E. Heatherly, E.K. Lee, Completely prime ideals and associated radicals, Proc. Biennial Ohio State-Denison Conference 1992, edited by S.K. Jain and S.T. Rizvi, World Scientific, Singapore-New Jersey-London-Hong Kong (1993), 102-129.

5.
V. Camillo, C.Y. Hong, N.K. Kim, Y. Lee , P.P. Nielsen, Nilpotent ideals in polynomial and power series rings, Proc. Amer. Math. Soc. 138 (2010), 1607-1619. crossref(new window)

6.
D.W. Jung, B.-O. Kim, H.K. Kim, Y. Lee, S.B. Nam, S.J. Ryu, H.J. Sung, S.J. Yun, On quasi-commutative rings, (Preprint).

7.
N.K. Kim, T.K. Kwak, Y. Lee, Semicommutative property on nilpotent products, J. Korean Math. Soc. 51 (2014), 1251-1267. crossref(new window)

8.
J. Lambek, On the representation of modules by sheaves of factor modules, Canad. Math. Bull. 14 (1971) 359-368. crossref(new window)